Branded Medicine

 
SISTENOL

Film coated tablet

 
:: COMPOSITIONS ::

Each SISTENOL film coated tablet contain:
Paracetamol 500 mg N-acetylcysteine 200 mg

 
:: INDICATIONS ::

Alleviate productive cough and reduces fever brought about by influenza.

 
:: DOSAGE AND ADMINISTRATIONS ::
  • Adults and children >11 years: 1 caplet, 3 times daily.
  • Children 6-11 years: ½-1 tablet, 3 times daily.
  • Children 1-5 years: ¼-½ tablet, 3 times daily.

Or according to doctor's direction.

 
:: CONTRAINDICATIONS ::
  • Patients with known hypersensitivity to paracetamol and N-acetylcysteine.
  • Patients with liver dysfunction.
 
:: WARNINGS AND PRECAUTIONS ::
  • Careful administration in patients with anemia, gastrointestinal disorders, and asthma.
  • Caution used in pregnancy, used if it is necessary.
  • Do not exceed the recommended dose, it may cause liver dysfunction.
  • Careful administration in patients with renal impairment.
  • If fever does not improve after 2 days or if there is no relief from pain after 5 days, contact the physician immediately.
 
:: ADVERSE EFFECTS ::
  • Allergic reactions, neutropenia, thrombocytopenia, purpura, nausea, vomiting, gastrointestinal tract disorders.
  • High-dose or long-term used may cause hepatic impairment.
 
:: PRESENTATION AND REGISTRATION NUMBER ::

Box, 6 blister @ 10 Film coated tablet: DKL

Box, 10 strip @ 6 Film coated tablet: DKL